# SDR UIEA2021021200283

- Difficulty date: February 11, 2021
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 87,858 hours, 13,597 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: 0856LU55
- Part serial: 200797
- Condition: Malfunctioned
- Location: Captain'S
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

AT FL360 RECEIVED EICAS  "ALT DISAGREE" CAPT ALT READ 36000, FO 36250, STBY 36600 / REF LP 1247173 ITEM #1( REMOVED AND REPLACED LH UPPER PITOT TUBE ASSY (CA'S PRIMARY) IAW AMM 34-11-01. OPS CHECKED IAW AMM 34-11-00, OPS CHECKS GOOD AT THIS TIME. MCC REQUEST REPLACEMENT OF RH LOWER PITOT TUBE ASSY. SEE LOG PAGE 1247174 ITEM M6 FOR CORRECTIVE ACTION FOR RH UNIT.   LOG PAGE 1247174 ITEM M6:  REMOVED AND REPLACED RH LOWER PITOT TUBE ASSY (CAPTS AUX) IAW AMM 34-11-01. OPS CHECKED GOOD AT THIS TIME. LEAK CHECKS GOOD AT THIS TIME (OFF PART: PN  0856LU6, SN   164595).  )
